# SDR 2006UALA00699

- Difficulty date: April 16, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 54,392 hours, 20,391 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED SKIN AT FASTENER, LOCATION IS APPROX 9 INCHES ABOVE FWD END OF RAIN GUTTER ABOVE DOOR 2L.  DAMAGE CUT OUT AND REPAIRED PER EVA UA-EVA-60232, 8100-9 PROVIDED BY BOEING, 12 MONTH DTA INFORMATION TO FOLLOW.
